Alert archive / New Jersey / Areal Flood Advisories in 2012

Areal Flood Advisory 5, NWS Philadelphia/Mount Holly

April 22, 2012Salem County, New Jersey

NWS Philadelphia/Mount Holly issued this areal flood advisory at Apr 22, 2012, 11:46 PM EDT for Salem County, New Jersey. It was in force for 3 hr.

The area

The outline as issued.

The facts

Issued
Apr 22, 2012, 11:46 PM EDT (03:46 UTC)
Expired
Apr 23, 2012, 2:45 AM EDT
In force
3 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

County Salem County, NJ

The radar

The Dover AFB radar (KDOX), 87 km from the middle of the area, began a volume at 03:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 3.8 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2012-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2012-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 202 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
457 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
202 m²/s²
0-3 km storm-relative helicity
218 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

551 
WGUS81 KPHI 230346
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1146 PM EDT SUN APR 22 2012

NJC033-230645-
/O.NEW.KPHI.FA.Y.0005.120423T0346Z-120423T0645Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SALEM NJ-
1146 PM EDT SUN APR 22 2012

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED AN

* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
  SALEM COUNTY IN SOUTHERN NEW JERSEY...

* UNTIL 245 AM EDT

* AT 1144 PM EDT REPORTS WERE RECEIVED OF POOR DRAINAGE AND SMALL
  CREEK FLOODING IN THE COUNTY. THE STEADY RAIN IS ABOUT TO EXIT
  THE COUNTY AND POOR DRAINAGE FLOODING CONDITIONS WILL IMPROVE
  OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON 
SMALL CREEKS AND SMALL STREAMS...AND PONDING OF WATER ON ROADWAYS AND 
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 3955 7523 3956 7525 3946 7538 3946 7540
      3941 7546 3947 7556 3957 7552 3960 7556
      3964 7556 3978 7544 3978 7541 3973 7538
      3969 7531 3968 7526 3966 7524 3967 7520
      3962 7513 3961 7513

$$

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Apr 22, 9:55 PM EDT, 1 hour 51 minutes earlier.

Area forecast discussion, Apr 22, 9:55 PM EDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
955 PM EDT SUN APR 22 2012

.SYNOPSIS...
A COASTAL LOW WILL CONTINUE TO MOVE INTO THE AREA TONIGHT, BEFORE
DRIFTING TO OUR NORTH ON MONDAY, THEN FINALLY MOVING INTO
SOUTHEASTERN CANADA BY TUESDAY. A LOW PRESSURE SYSTEM AND ASSOCIATED
FRONTAL BOUNDARY WILL MOVE THROUGH THE MID-ATLANTIC AND NORTHEAST
THURSDAY, BEFORE DRIFTING INTO THE CANADIAN MARITIMES BY THE
WEEKEND. HIGH PRESSURE IS FORECAST TO AFFECT THE AREA THIS WEEKEND,
WITH A WEAK BACK-DOOR TYPE FRONT ON SATURDAY.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
THE FORECAST PROBLEMS FOR TONIGHT CONTINUE TO INCLUDE HEAVY
RAIN...WINDS AND COASTAL FLOODING.

AT 0100 UTC...THE SURFACE LOW WAS CENTERED JUST OFF THE DELMARVA
COAST SOUTHEAST OF WALLOPS ISLAND VIRGINIA. THE LOW WILL CONTINUE
TO MOVE UP THE COAST TONIGHT, PROBABLY MOVING INLAND OVER NEW
JERSEY. WILL LEAVE ALL WARNINGS AND ADVISORIES AS IS FOR NOW.
THE HEAVY RAIN CONTINUES TO MOVE NORTH NORTHWEST ACROSS OUR
REGION. CENTRAL AND NORTHERN PORTIONS WILL STILL SEE SOME HEAVY
RAIN INTO THE EARLY MORNING HOURS, BUT THE WORST COULD ALREADY BE
OVER FOR OUR SOUTHERN AREAS. AT THIS TIME WE DON'T ANTICIPATE MUCH
IN THE WAY OF STREAM OR RIVER FLOODING. WE HAVE ISSUED AN URBAN
AND SMALL STREAM FLOOD ADVISORY FOR PORTIONS OF OUR AREA UNTIL
245 AM WHERE HEAVY RAIN HAS ALREADY FALLEN.

THE WIND ADVISORY WILL REMAIN IN EFFECT UNTIL THE STORM MOVES
NORTH AND THE PRESSURE GRADIENT RELAXES, WHICH WILL OCCUR LATER
TONIGHT.

THE HEAVIEST RAIN WILL END FROM SOUTH TO NORTH OVERNIGHT, WITH THE
DRY SLOT PUNCHING INTO EASTERN AREAS BEFORE MORNING...ESSENTIALLY
ENDING THE RAIN. FURTHER WEST...CLOSER TO THE MID LEVEL COLD
POOL...THE SHOWER THREAT WAS CONTINUED. THE COLUMN LOOKS TO REMAIN
WARM ENOUGH TO PRECLUDE THE MENTION OF SNOW TONIGHT...EVENT IN THE
HIGHEST TERRAIN.

OVERNIGHT TEMPERATURES HAVE BEEN LOWERED A FEW DEGREES BASED ON
CURRENT CONDITIONS.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
THE STEADIEST RAIN SHOULD BE NORTH OF THE REGION AS THE DRY SLOT
PUNCHES UP EAST OF THE CLOSED MID LEVEL SYSTEM OVER PENNSYLVANIA.
FOR EASTERN AREAS...THE DRY AIR SHOULD BE ENOUGH TO CUT OFF THE
SHOWER ACTIVITY...AS THE COLUMN DRIES OUT. HOWEVER...THE LOW LEVEL
INVERSION WILL BE IN PLACE MONDAY MORNING. SO DESPITE THE DRYING IN
THE MID LEVELS...LOW CLOUDS WILL HANG IN PLACE THROUGH THE MORNING
HOURS.

BACK TOWARD THE CLOSED MID LEVEL SYSTEM HOWEVER...COLD MILD LEVEL
TEMPERATURES WILL FACILITATE SHOWER ACTIVITY. AS THE CLOSED MID
LEVEL SYSTEM PULLS INTO NEW YORK STATE...THE COLD POOL WILL FOLLOW
IT...AND THE SHOWER ACTIVITY SHOULD BE RELEGATED TO THE WESTERN HALF
OF THE FORECAST AREA. DURING THE DAY...THE COLUMN SHOULD BE WARM
ENOUGH TO PRECLUDE THE MENTION OF SNOW.

HOWEVER...COLDER AIR SWINGING IN UNDER THE CLOSED MID LEVEL SYSTEM
WILL SWEEP IN FROM THE SOUTHWEST (ODDLY ENOUGH). WHILE THE COLUMN
COULD BECOME MARGINALLY COLD FOR A FEW WET SNOWFLAKES IN THE LEHIGH
VALLEY...THIS WILL NOT BE MENTIONED IN THE FORECAST FOR NOW.

PERHAPS THE MOST IMPORTANT SENSIBLE WEATHER ELEMENT WILL BE THE
WIND. THE PRESSURE GRADIENT TIGHTENS IN THE BOTTOM OF THE SURFACE
LOW TREKKING INTO NEW YORK STATE. THE GRADIENT APPEARS TO SUPPORT
SUSTAINED WINDS BETWEEN 15 AND 20 MPH...ESPECIALLY IN THE
AFTERNOON. MODEL SOUNDINGS SUGGEST THAT 35 TO 40 KNOTS OF WIND COULD
BE AVAILABLE AT THE TOP OF THE INVERSION...BUT LACK OF SUNSHINE MAKE
TRANSFERRING THE MOMENTUM MORE DIFFICULT. FOR NOW...WIND GUSTS WERE
CAPPED NEAR 35 MPH FOR MOST PLACE.

WITH THE CLOUDS IN PLACE (AND NOW MUCH OF A CHANCE OF MEANINGFUL
CLEARING)...HIGHS WERE BASED ON THE COOLER GFS MOS NUMBERS.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
THE LOW PRESSURE SYSTEM THAT WILL BE AFFECTING OUR AREA IN THE
NEAR/SHORT TERM WILL SLOWLY DRIFT NORTHWARD THROUGH UPSTATE NEW YORK
AND INTO SOUTHEASTERN CANADA ON TUESDAY. THE CLOSED MID/UPPER LOW
WILL FOLLOW THE SAME PATH AND EVENTUALLY OPEN TO A BROAD TROUGH
ACROSS THE EAST COAST BY WEDNESDAY. THE PROXIMITY OF THIS FEATURE
WILL KEEP MOISTURE ACROSS THE AREA AND THE POTENTIAL FOR SHOWER
ACTIVITY THROUGH AT LEAST WEDNESDAY. TEMPERATURES THROUGH WEDNESDAY
ARE EXPECTED TO BE A FEW DEGREES BELOW NORMAL, WITH THE POSSIBILITY
OF NEAR FREEZING TEMPERATURES IN THE HIGHER ELEVATIONS MONDAY NIGHT
AND TUESDAY NIGHT. IN FACT, WITH THE MOISTURE WRAPPING AROUND THE
LOW TO OUR NORTH, IT IS POSSIBLE THAT SOME SNOW SHOWERS COULD OCCUR
ACROSS THE HIGHER ELEVATIONS OF THE POCONOS MONDAY NIGHT/TUESDAY
MORNING, AS WELL AS TUESDAY NIGHT/WEDNESDAY MORNING. THE QPF AMOUNTS
ARE NOT EXTREMELY HIGH AT THIS TIME, BUT IT IS POSSIBLE A FEW TENTHS
OF AN INCH COULD OCCUR. WINDS COULD BE QUITE GUSTY MONDAY NIGHT INTO
TUESDAY, ESPECIALLY TUESDAY WITH WINDS GUSTING 20-30 MPH.

ON THURSDAY, THE MEDIUM-RANGE MODEL GUIDANCE DIVERGE A BIT ON THEIR
SOLUTIONS IN REGARDS TO THE NEXT LOW PRESSURE SYSTEM FORECAST TO
MOVE OUT OF THE PLAINS. THE GFS IS THE FARTHEST NORTH, BRINGING
THE SYSTEM ACROSS THE US/CANADIAN BORDER THEN INTO EASTERN CANADA,
WITH THE ECMWF/UKMET/CANADIAN ARE FURTHER SOUTH, BRINGING THE
SYSTEM THROUGH THE GREAT LAKES/OHIO RIVER VALLEY THEN ACROSS THE
MID-ATLANTIC AND NORTHEAST. FOR NOW, WE HAVE SIDED WITH HPC,
WHICH IS MORE IN LINE WITH THE ECMWF/UKMET/CANADIAN SOLUTION.
EITHER WAY, WE EXPECT ANOTHER PERIOD OF PRECIPITATION, WITH THE
BEST CHANCES STARTING LATE WEDNESDAY NIGHT AND CONTINUING THROUGH
THURSDAY NIGHT. ONCE THE SYSTEM MOVES INTO THE CANADIAN MARITIMES,
OUR PRECIPITATION CHANCES SHOULD DIMINISH FOR FRIDAY INTO THE
WEEKEND. A WEAK FRONTAL BOUNDARY COULD CROSS OUR AREA DURING THE
DAY SATURDAY WHICH MAY BRING A SLIGHT CHANCE OF SHOWERS.
TEMPERATURES THROUGH THE END OF THE EXTENDED SHOULD BE CLOSE TO OR
SLIGHTLY BELOW NORMAL.

&&

.AVIATION /02Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

CONDITIONS WILL VARY FROM LIFR TO MVFR TONIGHT INTO MONDAY BEFORE
CLIMBING TO VFR MONDAY EVENING.

WIND GUSTS BETWEEN 25 AND 34 KNOTS WILL DIMINISH LATER TONIGHT
AS THE LOW OFF THE COAST MOVES INTO OUR AREA AND THE PRESSURE
GRADIENT RELAXES.

AS THE SURFACE LOW MOVES NORTH NORTHWEST INTO NEW YORK STATE
MONDAY, WINDS SHOULD SHIFT TO SOUTHWEST JUST ABOUT EVERYWHERE.
GUSTS WILL BEGIN AFTER 1500 UTC...AND GUSTS AS HIGH AS 30 KNOTS
ARE POSSIBLE AFTER 1700 UTC. CEILINGS WILL START LIFR IN ALL
LOCATION. IMPROVEMENT WILL BE SLOW...AND IFR CONDITIONS ARE
EXPECTED FROM SOUTHWEST TO NORTHEAST DURING THE MORNING. MVFR
CONDITIONS ARE POSSIBLE AFTER 1800 UTC...BUT CONFIDENCE IN THIS IS
LOW.

OUTLOOK...
MONDAY NIGHT...MVFR CONDITIONS POSSIBLE WITH SHOWERS EARLY,
ESPECIALLY WEST, IMPROVING OVERNIGHT TO VFR.

TUESDAY/TUESDAY NIGHT...MOSTLY VFR, POSSIBLE MVFR WITH SHOWERS
DURING THE DAY. GUSTY SOUTHWEST WINDS AROUND 25 KNOTS DURING THE DAY.

WEDNESDAY/WEDNESDAY NIGHT...MOSTLY VFR, POSSIBLE MVFR WITH SHOWERS
DURING THE DAY. WEST-NORTHWEST WIND GUSTS AROUND 15-20 KNOTS.

THURSDAY/THURSDAY NIGHT...MVFR OR LOWER CONDITIONS POSSIBLE WITH
SHOWERS...IMPROVING TO VFR LATE. GUSTY SOUTH-SOUTHWEST WINDS DURING
THE DAY.

&&

.MARINE...
GALE FORCE WIND GUSTS HAVE BEEN MOVING NORTH ACROSS OUR WATERS
THIS EVENING AS THE COASTAL LOW APPROACHES FROM THE SOUTH. THE
WIND GUSTS WILL DIMINISH OVERNIGHT AS THE LOW CROSSES OUR WATERS.

EVEN IF WINDS DROP BELOW SMALL CRAFT LIMITS FOR A TIME ON OUR
OCEAN WATERS, SEAS WILL REMAIN ABOVE 5 FEET THROUGH MONDAY.

AS THE LOW MOVES NORTH THROUGH NEW YORK STATE MONDAY...THE
GRADIENT ON THE BOTTOM OF THE LOW TIGHTENS...ESPECIALLY IN THE
AFTERNOON. MODEL SOUNDINGS SUGGEST THAT THE DEPTH OF THE MIXING
LAYER COULD GET HIGH ENOUGH TO ALLOW ACCESS TO 35 TO 40 KNOTS OF
WIND. THE TRANSFER WILL BE MITIGATED TO SOME DEGREE BY THE SMALL
TEMPERATURE DIFFERENCE BETWEEN LAND AND WATER.. WIND GUSTS TO NEAR
GALE FORCE ARE POSSIBLE IN THE AFTERNOON...ESPECIALLY OVER THE
DELAWARE BAY AND THE NEARSHORE OCEAN WATERS. THE GALE FORCE IN
PLACE NOW NEGATES ISSUING FOR MONDAY...BUT THE WIND SPEEDS IN THE
FORECAST SHOULD SPEAK FOR THEMSELVES.

OUTLOOK...
GALE FORCE WINDS COULD LINGER INTO THE EVENING HOURS ON MONDAY AS
THE SURFACE LOW SLOWLY DRIFTS NORTHWARD, AND COULD LAST MUCH OF THE
NIGHT ACROSS THE NORTHERN WATERS. THE WINDS SHOULD DROP BACK DOWN TO
SMALL CRAFT ADVISORY LEVELS ON TUESDAY, AND EVENTUALLY BELOW
ADVISORY LEVELS BRIEFLY ON WEDNESDAY AS THE PRESSURE GRADIENT
SLACKENS AS THE LOW MOVES NORTH INTO CANADA. AN AREA OF LOW PRESSURE
IS EXPECTED TO AFFECT THE AREA ON THURSDAY, AND DEPENDING ON THE
TRACK, COULD BRING STRONG WINDS BACK TO THE WATERS. SMALL CRAFT
ADVISORY LEVEL WINDS CAN BE EXPECTED, WITH GALE FORCE WINDS
POSSIBLE. ADVISORY LEVEL WINDS COULD LAST THROUGH THURSDAY NIGHT
INTO FRIDAY.

&&

.HYDROLOGY...
THE FLOOD WATCH WILL REMAIN IN PLACE FOR NOW.

THE FIRST BATCH OF MODERATE TO HEAVY RAIN IS MOVING THROUGH THE AREA
NOW. TO THIS POINT...RAINFALL AMOUNTS HAVE GENERALLY LESS THAN
ONE-HALF INCH ACROSS SOUTHERN AREAS. AS THE BATCH MOVES NORTH...AS
MUCH AS ANOTHER ONE-HALF INCH IS POSSIBLE THROUGH THE AFTERNOON.

A SECOND MORE IMPRESSIVE SLUG IS MOVING NORTH ALONG THE NORTH
CAROLIN AND VIRGINIA COASTS. THIS SLUG HAS SOME CONVECTION IN
IT...AND BASED ON THE EXPECTED MID LEVEL FLOW...SHOULD IMPACT
EASTERN SECTIONS OF THE AREA BETWEEN 2300 UTC AND 0600 UTC. NEAR
TERM MODELS ARE SUGGESTING THAT THIS BATCH COULD PRODUCE AS MUCH AS
1.50 INCHES ACROSS EASTERN SECTIONS THROUGH THE EVENING HOURS...AND
AS MUCH AS AN INCH OR SO ACROSS SOUTHEAST PENNSYLVANIA.

THE 1200 NAM IS INSISTENT THAT NORTHERN DELAWARE AND SOUTHEAST
PENNSYLVANIA WILL RECEIVE UP TO 2.25 INCHES OF RAIN FOR BOTH
BATCHES. THIS IS RIGHT ON THE CUSP OF THE AMOUNT NEEDED TO PRODUCE
FLOODING ON THE FLASHIER STREAMS AND SMALL RIVERS THERE. WHILE IT
NOW APPEARS AS THOUGH...BASED ON THE TRACK OF THE SLUG OF RAIN EAST
OF NORTH CAROLINA...THAT THE AXIS OF HEAVIEST PRECIPITATION MAY STAY
JUST EAST OF THE WATCH AREA. IT IS STILL TOO CLOSE TO DROP THE WATCH
NOW...MOST OF EASTERN NEW JERSEY CAN ABSORB THIS MUCH RAIN WITH ONLY
NUISANCE TYPE FLOODING.

THE HEAVIEST RAIN PROBABLY ENDS FROM SOUTH TO NORTH BETWEEN 0600 UTC
AND 0900 UTC. RUNOFF WILL CONTINUE AFTER THIS...BUT NY THEN IT WILL
BE KNOWN WHETHER THE RAIN HAS CAUSED ANY FLOODING. IN ANY EVENT...
THE WATCH IS VALID UNTIL 400 AM...IF IT IS NOT CANCELLED EARLIER.

JUST FOR REFERENCE...THESE ARE THE NUMBERS WE HAVE BEEN USING FOR
DECISIONS REGARDING POTENTIAL FLOODING...

QUICK RESPONDERS ACROSS SE PA AND NRN DE...2.25 TO 2.50"
SLOWER RESPONDERS ACROSS SE PA...3.00"
RANCOCAS BASIN...3.00"
RARITAN BASIN...3.75"
PASSAIC BASIN...4.00"
LEHIGH BASIN...4.00+"
POCONOS...4.00+"

&&

.TIDES/COASTAL FLOODING...
TIDES ARE CURRENTLY AROUND A FOOT ABOVE PREDICTED ON THE OCEAN
AND LOWER DELAWARE BAY AND NEAR OR JUST BELOW PREDICTED ON THE
UPPER BAY AND THE TIDAL DELAWARE RIVER. MINOR TIDAL FLOODING IS
NOW OCCURRING ON THE OCEAN FRONT AND ON THE BACK BAYS AND WILL
CONTINUE UNTIL THE HIGH TIDE CYCLE HAS PASSED.

THE THREAT OF FLOODING ON THE UPPER DELAWARE BAY AND ON THE TIDAL
PORTION OF THE DELAWARE RIVER APPEARS TO BE LESSENING. BUT FOR
NOW, THE ADVISORY WILL REMAIN IN EFFECT, BUT COULD BE LOWERED
LATER TONIGHT IF DEPARTURES REMAIN LOW.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH UNTIL 4 AM EDT MONDAY FOR PAZ067>071.
     WIND ADVISORY UNTIL 4 AM EDT MONDAY FOR PAZ070-071.
     COASTAL FLOOD ADVISORY UNTIL 5 AM EDT MONDAY FOR PAZ070-071.
NJ...FLOOD WATCH UNTIL 4 AM EDT MONDAY FOR NJZ008>010-012-015.
     WIND ADVISORY UNTIL 4 AM EDT MONDAY FOR NJZ012>027.
     COASTAL FLOOD ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR
     NJZ012>014-020-022>027.
     COASTAL FLOOD ADVISORY UNTIL 5 AM EDT MONDAY FOR NJZ016>019-
     021.
DE...FLOOD WATCH UNTIL 4 AM EDT MONDAY FOR DEZ001.
     WIND ADVISORY UNTIL 4 AM EDT MONDAY FOR DEZ001>004.
     COASTAL FLOOD ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR DEZ003-
     004.
     COASTAL FLOOD ADVISORY UNTIL 5 AM EDT MONDAY FOR DEZ001-002.
MD...NONE.
MARINE...GALE WARNING UNTIL 2 AM EDT MONDAY FOR ANZ430-431-452>455.
     GALE WARNING UNTIL 5 AM EDT MONDAY FOR ANZ450-451.

&&

SYNOPSIS...ROBERTSON
NEAR TERM...HAYES/RPW
SHORT TERM...HAYES
LONG TERM...ROBERTSON
AVIATION...HAYES/ROBERTSON/RPW
MARINE...HAYES/ROBERTSON/RPW
HYDROLOGY...HAYES
TIDES/COASTAL FLOODING...HAYES/RPW
Hazardous weather outlook, Apr 22, 3:44 PM EDT, 8 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
344 PM EDT SUN APR 22 2012

PAZ054-055-231945-
CARBON-MONROE-
344 PM EDT SUN APR 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A COASTAL STORM WILL AFFECT THE AREA THROUGH TONIGHT. THE SYSTEM WILL
PRODUCE PERIOD OF HEAVY RAINS AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

FREEZING OR NEAR FREEZING TEMPERATURES ARE POSSIBLE MONDAY NIGHT
AND TUESDAY NIGHT ALONG WITH SOME SNOW SHOWERS. FREEZING OR NEAR
FREEZING TEMPERATURES ARE AGAIN POSSIBLE AT NIGHT FROM THURSDAY
NIGHT INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ008>010-PAZ067>069-231945-
MORRIS-HUNTERDON-SOMERSET-CHESTER-MONTGOMERY-BUCKS-
344 PM EDT SUN APR 22 2012

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

GUSTY WINDS ARE EXPECTED AS WELL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ001-007-PAZ060>062-231945-
SUSSEX-WARREN-BERKS-LEHIGH-NORTHAMPTON-
344 PM EDT SUN APR 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND EAST
CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A COASTAL STORM WILL AFFECT THE AREA THROUGH TONIGHT. THE SYSTEM WILL
PRODUCE PERIOD OF HEAVY RAINS AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ015-231945-
MERCER-
344 PM EDT SUN APR 22 2012

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...WIND ADVISORY IN EFFECT UNTIL 4 AM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ003-004-NJZ013-014-020-022>027-231945-
INLAND SUSSEX-DELAWARE BEACHES-WESTERN MONMOUTH-EASTERN MONMOUTH-
OCEAN-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
344 PM EDT SUN APR 22 2012

...WIND ADVISORY IN EFFECT UNTIL 4 AM EDT MONDAY...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO
MIDNIGHT EDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.
   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-PAZ070-071-231945-
NEW CASTLE-DELAWARE-PHILADELPHIA-
344 PM EDT SUN APR 22 2012

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...WIND ADVISORY IN EFFECT UNTIL 4 AM EDT MONDAY...
...COASTAL FLOOD ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM
EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WIND ADVISORY.
   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002-NJZ016>019-021-231945-
KENT-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CUMBERLAND-
344 PM EDT SUN APR 22 2012

...WIND ADVISORY IN EFFECT UNTIL 4 AM EDT MONDAY...
...COASTAL FLOOD ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM
EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE AND SOUTHERN
NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.
   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ012-231945-
MIDDLESEX-
344 PM EDT SUN APR 22 2012

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...WIND ADVISORY IN EFFECT UNTIL 4 AM EDT MONDAY...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO
MIDNIGHT EDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WIND ADVISORY.
   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ008-012-015-019-020-231945-
CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
344 PM EDT SUN APR 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A COASTAL STORM WILL AFFECT THE AREA THROUGH TONIGHT. THE SYSTEM WILL
PRODUCE PERIOD OF HEAVY RAINS AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-452>455-231945-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
344 PM EDT SUN APR 22 2012

...GALE WARNING IN EFFECT UNTIL 2 AM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

GALE FORCE WINDS ARE POSSIBLE AGAIN MONDAY AFTERNOON INTO MONDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450-451-231945-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
344 PM EDT SUN APR 22 2012

...GALE WARNING IN EFFECT UNTIL 5 AM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

GALE FORCE WINDS ARE POSSIBLE AGAIN MONDAY AFTERNOON INTO MONDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 9:00 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 2 more6 hr
Apr 22, 10:36 PM EDTAreal Flood AdvisoryPHIMonmouth4 hr
Apr 22, 11:44 PM EDTSmall Craft AdvisoryPHI52 hr

Nearby

Areal Flood Advisories in New Jersey, 2012Every areal flood advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.